# SDR WI5R2019012300001

- Difficulty date: January 21, 2019
- Submitted: January 23, 2019
- Operation: General aviation
- Aircraft: N8707
- Make and model: Cessna 525C
- Aircraft serial: 0250
- Engine: Wilint FJ444A
- Engine time: 372 hours, 313 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW44897
- Condition: Fractured
- Location: Engine
- Part time: 372 hours, 313 cycles
- Component: Engine, Wilint, FJ444A
- Component part number: 73200200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR A REPORTED COMPRESSOR STALLS DURING FLIGHT AND RAPID ITT INCREASE, A BORESCOPE INSPECTION REVEALED SOME MISSING IPC BLADES AND FOD DAMAGE TO COMPONENTS DOWNSTREAM OF THE IPC ROTOR.  DISASSEMBLY CONFIRMED 6 MISSING BLADES.
